UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1245

タイトル: Examples of Self-Dual Hopf Algebras
著者: Andruskiewitsch, Nicolas
キーワード: Hopf algebras
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 181-215
抄録: We present a construction of non-trivial self-dual Hopf algebras over a field $\k$ obtained by a double extension process. The construction is not symmetric: it involves a 2-cocycle which, under a certain coboundary condition, disappears in the dual structure. We present several explicit examples in low dimensions; we recover families of examples introduced by S. Gelaki and R. Williams.
URI: http://hdl.handle.net/2261/1245
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060108.pdf243.55 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください